MEDOS INTERNATIONAL SÃ RL CH MMSI ROD PREBENT, 5.5 X45MM, T; ORTHOSIS, SPINAL PEDICLE FIXATION
Back to Search Results |
| Model Number |
179772045S |
| Medical Device Problem Code |
Device Slipped (1584)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional product code: nkb, osh, kwp, mnh, kwq complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in germany as follows: it was reported that the surgeon reported about the rod loosening expedium verse.It was a restoration of non-specific cause in two patients.No direct referral to implant / instruments, etc.Patient 2.Per the surgeon, one sz.6 screw is dislocated from the reduction, therefore one sz, 7 screw was used.According to the surgeon the rod loosening is suspected to be caused by patient weight (150kg).No further information is available.This report is for one (1) mmsi rod prebent, 5.5 x45mm, t this is report 1 of 2 for complaint (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.